# SDR SWAA2025102822826

- Difficulty date: October 8, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tail Cone
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TAIL CONE RIGHT SIDE ON EXTERNAL SKIN.   REPAIRED TAIL CONE RIGHT SIDE ON EXTERNAL SKIN IAW SRM 51-70-04-2R-1, REPAIR 1.
